MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB UNIVERSAL PLATE 8 HOLES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB UNIVERSAL PLATE 8 HOLES; PLATE,FIXATION,BONE
Model Number 04.501.009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of five (5) titanium matrixrib locking screw, one (1) titanium matrixrib pre-contoured plate and three (3) titanium matrixrib universal plate due to infection that have stemmed from the soft tissue wound breakdown near the site of the implants on the left rib.Originally, the implants were implanted on (b)(6) 2019.The rib fractures was healed, hardware was removed, and the surgical site was irrigated/debrided.The procedure was successfully completed, and patient status was satisfactory.This complaint involves nine (9) devices.This is the report of (1)ti matrixrib universal plate 8 holes.This is report 09 of 09 of (b)(4).

Brand Name
TI MATRIXRIB UNIVERSAL PLATE 8 HOLES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9660650
Report Number2939274-2020-00615
Device Sequence Number16872170
Product Code HRS
UDI-Device Identifier10887587017082
UDI-Public(01)10887587017082
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.501.009
Device Catalogue Number04.501.009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight85